Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 69, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Sep 26, 2016, 4:38 PM EDT for Hillsborough County, Pasco County, Pinellas County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 26, 2016, 4:38 PM EDT (20:38 UTC)
- Expired
- Sep 26, 2016, 5:15 PM EDT
- In force
- 37 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Hillsborough County, FL, Pasco County, FL, Pinellas County, FL
The radar
The Tampa radar (KTBW), 59 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 8.6 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2102 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 783 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
427 WUUS52 KTBW 262038 SVRTBW FLC057-101-103-262115- /O.NEW.KTBW.SV.W.0069.160926T2038Z-160926T2115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 438 PM EDT MON SEP 26 2016 THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWEST HILLSBOROUGH COUNTY IN WEST CENTRAL FLORIDA... SOUTHWESTERN PASCO COUNTY IN WEST CENTRAL FLORIDA... NORTHEAST PINELLAS COUNTY IN WEST CENTRAL FLORIDA... * UNTIL 515 PM EDT * AT 438 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KEYSTONE...OR 5 MILES SOUTHEAST OF NEW PORT RICHEY...AND IS NEARLY STATIONARY. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... NEW PORT RICHEY...LUTZ...JASMINE ESTATES...NEW PORT RICHEY EAST... KEYSTONE...EAST LAKE...GREATER NORTHDALE...CITRUS PARK... LAKE MAGDALENE...GREATER CARROLLWOOD...OLDSMAR...TRINITY... CHEVAL...MOON LAKE...ODESSA...JAY B STARKEY WILDERNESS PARK... LAKE FERN...ELFERS AND WESTCHASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 2830 8249 2808 8250 2808 8269 2830 8272 TIME...MOT...LOC 2038Z 063DEG 3KT 2820 8260 HAIL...0.88IN WIND...60MPH $$
2 follow-up statements
179 WWUS52 KTBW 262053 SVSTBW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 453 PM EDT MON SEP 26 2016 FLC057-101-103-262115- /O.CON.KTBW.SV.W.0069.000000T0000Z-160926T2115Z/ HILLSBOROUGH FL-PASCO FL-PINELLAS FL- 453 PM EDT MON SEP 26 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR NORTH CENTRAL HILLSBOROUGH...SOUTH CENTRAL PASCO AND NORTH CENTRAL PINELLAS COUNTIES... AT 453 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KEYSTONE...ODESSA...OR 5 MILES EAST OF HOLIDAY...AND IS NEARLY STATIONARY. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... KEYSTONE...GREATER NORTHDALE...EAST LAKE...CITRUS PARK... LAKE MAGDALENE...GREATER CARROLLWOOD...OLDSMAR...TRINITY...CHEVAL... ODESSA...JAY B STARKEY WILDERNESS PARK...LAKE FERN AND WESTCHASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 2827 8250 2808 8250 2808 8269 2827 8267 TIME...MOT...LOC 2053Z 065DEG 1KT 2817 8260 HAIL...0.88IN WIND...60MPH $$
558
WWUS52 KTBW 262110
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
510 PM EDT MON SEP 26 2016
FLC057-101-103-262119-
/O.EXP.KTBW.SV.W.0069.000000T0000Z-160926T2115Z/
HILLSBOROUGH FL-PASCO FL-PINELLAS FL-
510 PM EDT MON SEP 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HILLSBOROUGH...
SOUTH CENTRAL PASCO AND NORTH CENTRAL PINELLAS COUNTIES WILL EXPIRE
AT 515 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS...AND LIGHTNING STRIKES ARE STILL EXPECTED WITH THIS
THUNDERSTORM THROUGH 530 PM EDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
RUSKIN.
LAT...LON 2827 8250 2808 8250 2808 8269 2827 8267
TIME...MOT...LOC 2106Z 063DEG 3KT 2817 8260
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 3:06 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Sep 26, 3:06 PM EDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
306 PM EDT MON SEP 26 2016
.SHORT TERM (Tonight - Tuesday)...
Currently in the upper levels, broad low pressure is spinning over
the northeastern Gulf of Mexico and is forecast to drift south
towards the Tampa Bay through tonight. This low is bringing cooler
temperatures in aloft, which could help support a few stronger
storms this afternoon/evening and again on Tuesday. At the surface,
a ridge of high pressure is currently sitting off the Mid-Atlantic
coast, while a cold front pushes into the southeastern CONUS.
Meanwhile, the Florida Peninsula remains under rather weak flow,
with slow steering flow keeping storm motion nearly stationary. With
precipitable water values holding around 1.5 inches or more, expect
scattered thunderstorms to develop again on Tuesday across the area.
Overall, Tuesday will shape up much like what was seen this weekend
and again today, with a few storms lingering over the waters through
the early morning hours, then isolated storms developing over the
Florida Peninsula during the early afternoon and expanding to
scattered coverage through the late afternoon and early evening
hours. Storms will then shift offshore and mostly dissipate through
the evening and overnight hours.
Temperatures will remain near to a couple degrees above normal, with
highs from the upper 80s to around 90, and lows tonight in the
70s.
.MID/LONG TERM (Tuesday Night-Monday)...
Models in good agreement through the work week then start to
diverge over the weekend and into next week. Latest solutions
continue to keep large closed upper low spinning from north of the
the Great Lakes region Tuesday Night sinking southward into the
Ohio River valley Thursday. This low and associated trough moving
over the Gulf Coast region to push a surface cold front through
the Deep South mid- week and over the C FL peninsula Thursday
before stalling Friday. Expect warm and humid conditions with
diurnal scattered to numerous storms over the area ahead of the
front and then convective activity to be confined and remain south
of the front to end the week and into the weekend. Exact southern
extend of the front still in doubt, but expect much drier and not
as warm conditions over the N FL Peninsula to end the week into
the weekend. Upper low to lift into New England late in the
weekend and Monday but its still uncertain what, if any,
troughiness will remain in the region to steer any possible
tropical feature.
&&
.AVIATION...
A few storms are starting to develop across the area, and will
continue to expand in coverage through early evening. With slow
storm motion, individual terminals may be under IFR conditions for
extended periods this afternoon. VFR conditions will take control
again after around 02-03Z.
&&
.MARINE...
Weak high pressure will continue to hold north of the waters through
the next several days, with light and generally east winds turning
onshore each afternoon with the sea breeze. Scattered thunderstorms
will develop over the Florida Peninsula each afternoon and shift
west into the Gulf during the early evening, with a few storms
lingering overnight. Outside of thunderstorm activity, winds and
seas will remain rather light through the period.
&&
.FIRE WEATHER...
Relative humidity is forecast to remain above critical thresholds
through the week, with no fire weather concerns expected.
&&
.Preliminary Point Temps/PoPs...
TPA 75 88 76 87 / 20 30 10 40
FMY 74 89 75 88 / 30 40 20 40
GIF 72 90 73 88 / 40 50 10 50
SRQ 75 88 76 87 / 20 30 20 40
BKV 70 90 72 87 / 20 30 10 40
SPG 77 88 78 86 / 20 30 20 40
&&
.TBW Watches/Warnings/Advisories...
FL...Beach Hazards Statement through Thursday evening for
Coastal Manatee-Coastal Sarasota.
Gulf waters...None.
&&
SHORT TERM/AVIATION/MARINE/FIRE WEATHER...18/Fleming
MID TERM/LONG TERM/DECISION SUPPORT...25/DavisHazardous weather outlook, Sep 26, 5:10 AM EDT, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 510 AM EDT MON SEP 26 2016 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-261615- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 510 AM EDT MON SEP 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED AFTERNOON THUNDERSTORMS ARE EXPECTED TODAY...WITH THE HIGHEST COVERAGE OVER THE INTERIOR COUNTIES. THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...FREQUENT DEADLY LIGHTNING STRIKES AND SMALL HAIL. REMEMBER...IF THUNDER ROARS GO INDOORS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ...THUNDERSTORM IMPACT... CONTINUED SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH NEXT WEEK. THUNDERSTORMS ON TUESDAY WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...FREQUENT DEADLY LIGHTNING STRIKES AND SMALL HAIL. THE POSSIBILITY OF HAIL WILL DIMINISH ON WEDNESDAY AND THROUGH THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WYNN
In the hours before
Special weather statement, Sep 26, 3:12 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
312 PM EDT MON SEP 26 2016
FLZ151-249-251-262000-
INLAND HILLSBOROUGH FL-COASTAL HILLSBOROUGH FL-INLAND PASCO FL-
312 PM EDT MON SEP 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HILLSBOROUGH AND
SOUTHEASTERN PASCO COUNTIES UNTIL 400 PM EDT...
AT 310 PM EDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ZEPHYRHILLS WEST TO
RIVERVIEW TO NEAR GREATER SUN CENTER. MOVEMENT OF THESE STORMS WAS
SLOWLY NORTHEAST AT 10 MPH.
PEA TO DIME SIZE HAIL...FREQUENT LIGHTNING...VERY HEAVY RAINFALL...
AND WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED WITH SOME THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
TAMPA...PLANT CITY...TEMPLE TERRACE...ZEPHYRHILLS...FISH HAWK...
BRANDON...WESLEY CHAPEL SOUTH...RIVERVIEW...EAST LAKE-ORIENT PARK...
ZEPHYRHILLS SOUTH...HILLSBOROUGH RIVER STATE PARK...PEBBLE CREEK...
PALM RIVER-CLAIR MEL...ZEPHYRHILLS WEST...GREATER SUN CENTER...
ZEPHYRHILLS NORTH...APOLLO BEACH...ZEPHYRHILLS MUNICIPAL AIRPORT...
LETTUCE LAKE PARK AND NEW TAMPA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.
&&
LAT...LON 2826 8240 2825 8212 2826 8211 2817 8211
2817 8206 2767 8206 2767 8235 2779 8239
TIME...MOT...LOC 1910Z 236DEG 11KT 2826 8224 2789 8231 2771 8227Special weather statement, Sep 26, 3:28 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
328 PM EDT MON SEP 26 2016
FLZ052-262000-
POLK FL-
328 PM EDT MON SEP 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL POLK COUNTY UNTIL
400 PM EDT...
AT 327 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKE WALES...MOVING SOUTHEAST AT 15 MPH.
SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS IN EXCESS OF 40 MPH
ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WINTER HAVEN...LAKE WALES...POINCIANA...DUNDEE...LAKE HAMILTON...
HIGHLAND PARK...WAVERLY AND CYPRESS GARDENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.
&&
LAT...LON 2793 8133 2782 8150 2800 8171 2813 8153
2803 8137 2801 8138 2802 8139 2806 8145
2806 8146 2804 8146 2803 8144 2800 8142
2800 8139 2795 8134 2794 8135
TIME...MOT...LOC 1927Z 305DEG 12KT 2799 8155Local storm report, Sep 26, 4:05 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
405 PM EDT MON SEP 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND GST LAKELAND LINDER AIRPORT 27.99N 82.02W
09/26/2016 M45.00 MPH POLK FL AWOS
LAKELAND AIRPORT AWOS MEASURED SUSTAINED WINDS OF 37 MPH
WITH A GUST TO 45 MPH.
&&
NORMANSpecial weather statement, Sep 26, 4:07 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 407 PM EDT MON SEP 26 2016 FLZ052-262030- POLK FL- 407 PM EDT MON SEP 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL POLK COUNTY UNTIL 430 PM EDT... AT 406 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER MEDULLA...OR NEAR LAKELAND...MOVING SOUTHEAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM...IN ADDITION TO FREQUENT LIGHTNING AND HEAVY RAINFALL. LOCATIONS IMPACTED INCLUDE... LAKELAND...BARTOW...AUBURNDALE...LAKELAND LINDER AIRPORT...MEDULLA... FUSSELS CORNER...COMBEE SETTLEMENT...JAN PHYL VILLAGE...FORT MEADE... MULBERRY...LAKELAND HIGHLANDS...WINSTON...CRYSTAL LAKE... HIGHLAND CITY...WILLOW OAK...HOMELAND...GIBSONIA AND KATHLEEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN RUSKIN. && LAT...LON 2783 8205 2810 8205 2811 8181 2777 8181 TIME...MOT...LOC 2006Z 307DEG 22KT 2796 8200
Local storm report, Sep 26, 4:23 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
423 PM EDT MON SEP 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND GST ESE LAKELAND HIGHLANDS 27.96N 81.95W
09/26/2016 M45.00 MPH POLK FL MESONET
MESONET MEASURED WIND GUST OF 45 MPH.
&&
NORMANLocal storm report, Sep 26, 4:33 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
433 PM EDT MON SEP 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND GST 2 ENE WILLOW OAK 27.93N 82.00W
09/26/2016 M60.00 MPH POLK FL MESONET
MESONET MEASURED THUNDERSTORM WIND GUST OF 60 MPH.
&&
NORMANThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 8:05 PM EDT | Special Marine Warning | TBW | 25 min | |
| Sep 25, 8:08 PM EDT | Special Weather Statement | TBW | Manatee | 37 min |
| Sep 25, 8:14 PM EDT | Severe Thunderstorm Warning | TBW | Manatee | 31 min |
| Sep 25, 8:28 PM EDT | Special Marine Warning | TBW | 32 min | |
| Sep 25, 8:32 PM EDT | Special Weather Statement | TBW | Citrus | 28 min |
| Sep 25, 8:45 PM EDT | Special Weather Statement | TBW | Manatee | 30 min |
| Sep 25, 8:55 PM EDT | Special Weather Statement | TBW | Sumter | 35 min |
| Sep 25, 9:35 PM EDT | Special Weather Statement | TBW | Citrus | 55 min |
| Sep 25, 10:35 PM EDT | Special Weather Statement | TBW | Hernando | 55 min |
| Sep 26, 1:41 PM EDT | Beach Hazards Statement | TBW | Charlotte, Lee, Manatee, Pinellas, Sarasota | 31 days |
| Sep 26, 2:06 PM EDT | Special Weather Statement | TBW | Pinellas | 39 min |
| Sep 26, 3:12 PM EDT | Special Weather Statement | TBW | Hillsborough | 48 min |
| Sep 26, 3:28 PM EDT | Special Weather Statement | TBW | Polk | 32 min |
| Sep 26, 3:44 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Polk | 31 min |
| Sep 26, 4:07 PM EDT | Special Weather Statement | TBW | Polk | 23 min |
| Sep 26, 5:01 PM EDT | Special Weather Statement | TBW | Hardee | 44 min |
| Sep 26, 5:47 PM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Hardee, Lee | 58 min |
| Sep 26, 7:21 PM EDT | Special Weather Statement | TBW | Citrus | 39 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.